# SDR SCNA98532

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, DEEP PITTING CORROSION WAS DISCOVERED ON THE FRONT SPAR, ON THE LEFT WING, FOOTSTOOL FITTING ATTACH HOLES NR 4 AND NR 6 (AROUND HOLES ON FORWARD FACE).  REPAIRED PER BCAG FAX DATED 6/30/98,  ACTION NR 373025 AND DWGS SBX SBA 98 0170TR, 0177TR, 0185TR AND APPROVED BY 8110 3 DATED 7/2/98 AND SCA ENGINEERING ORDER 57 5604 1.
